American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A57) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Lawrence A. Fialkow. Solution of the truncated moment problem with variety $y = x^{3}$. Trans. Amer. Math. Soc. 363 (2011) 3133-3165. MR 2775801.
Abstract, references, and article information   
View Article: PDF

[2] Bich T. Hoai, Charles R. Johnson and Ilya M. Spitkovsky. Spectral dominance and commuting chains. Proc. Amer. Math. Soc. 136 (2008) 2019-2029. MR 2383508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lajos Molnár. A remark on the Kochen-Specker theorem and some characterizations of the determinant on sets of Hermitian matrices. Proc. Amer. Math. Soc. 134 (2006) 2839-2848. MR 2231606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Christopher J. Hillar and Charles R. Johnson. Symmetric word equations in two positive definite letters. Proc. Amer. Math. Soc. 132 (2004) 945-953. MR 2045408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Muneo Cho, Raúl E. Curto and Woo Young Lee. Triangular Toeplitz contractions and Cowen sets for analytic polynomials. Proc. Amer. Math. Soc. 130 (2002) 3597-3604. MR 1920039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marko Huhtanen. Orthogonal polyanalytic polynomials and normal matrices. Math. Comp. 72 (2003) 355-373. MR 1933825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Fuad Kittaneh. Commutator inequalities associated with the polar decomposition. Proc. Amer. Math. Soc. 130 (2002) 1279-1283. MR 1879948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Raúl E. Curto, Il Bong Jung and Woo Young Lee. Extensions and extremality of recursively generated weighted shifts. Proc. Amer. Math. Soc. 130 (2002) 565-576. MR 1862138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Raúl Curto and Lawrence A. Fialkow. The truncated complex $K$-moment problem. Trans. Amer. Math. Soc. 352 (2000) 2825-2855. MR 1661305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Raúl E. Curto and Lawrence A. Fialkow. Flat extensions of positive moment matrices: recursively generated relations. Memoirs of the AMS 136 (1998) MR 1445490.
Book volume table of contents   

[11] V. V. Strela and E. E. Tyrtyshnikov. Which circulant preconditioner is better?. Math. Comp. 65 (1996) 137-150. MR 1325875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] I. Gohberg, T. Kailath and V. Olshevsky. Fast Gaussian elimination with partial pivoting for matrices with displacement structure . Math. Comp. 64 (1995) 1557-1576. MR 1312096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Roy Mathias. A symmetry property of the Fr\'echet derivative . Proc. Amer. Math. Soc. 120 (1994) 1067-1070. MR 1216819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dipa Choudhury. The Schur product theorem in the block case . Proc. Amer. Math. Soc. 108 (1990) 879-886. MR 1007493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alan C. Wilde. Algebras of operators isomorphic to the circulant algebra . Proc. Amer. Math. Soc. 105 (1989) 808-816. MR 937854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Morris Newman. Matrix completion theorems . Proc. Amer. Math. Soc. 94 (1985) 39-45. MR 781052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. Bshouty and W. Hengartner. On analytic injective matrix functions . Proc. Amer. Math. Soc. 88 (1983) 459-463. MR 699414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Staffan Wrigge and Arne Fransén. A general method of approximation. I . Math. Comp. 38 (1982) 567-588. MR 645672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. F. Shanno. On variable-metric methods for sparse Hessians . Math. Comp. 34 (1980) 499-514. MR 559198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. H. Yang. Hadamard matrices, finite sequences, and polynomials defined on the unit circle . Math. Comp. 33 (1979) 688-693. MR 525685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Thomas L. Markham. An application of theorems of Schur and Albert . Proc. Amer. Math. Soc. 59 (1976) 205-210. MR 0432682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edward A. Bender and Norman P. Herzberg. Symmetric matrices, characteristic polynomials, and Hilbert symbols over local number fields. Bull. Amer. Math. Soc. 79 (1973) 518-520. MR 0313276.
Abstract, references, and article information   
View Article: PDF

[23] Harkrishan Vasudeva. On a characterisation of matrix functions which are differences of two monotone matrix functions . Proc. Amer. Math. Soc. 32 (1972) 531-534. MR 0293035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert E. Solazzi. Isomorphism theory of congruence groups. Bull. Amer. Math. Soc. 77 (1971) 164-168. MR 0294515.
Abstract, references, and article information   
View Article: PDF

[25] M. H. Ingraham and K. W. Wegner. The equivalence of pairs of Hermitian matrices . Trans. Amer. Math. Soc. 38 (1935) 145-162. MR 1501805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1